Alert archive / Massachusetts / Small Craft Advisories in 2014

Small Craft Advisory 38, NWS Boston/Norton, MA

March 18, 2014

NWS Boston/Norton, MA issued this small craft advisory at Mar 18, 2014, 3:26 PM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2014, 3:26 PM EDT (19:26 UTC)
Expired
Mar 19, 2014, 4:12 AM EDT
In force
13 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

367 
WHUS71 KBOX 181926
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
326 PM EDT TUE MAR 18 2014


ANZ255-256-190330-
/O.NEW.KBOX.SC.Y.0038.140318T1926Z-140320T1200Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
326 PM EDT TUE MAR 18 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THURSDAY.

* WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-190330-
/O.NEW.KBOX.SC.Y.0038.140320T0000Z-140320T1200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
326 PM EDT TUE MAR 18 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM WEDNESDAY TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM WEDNESDAY TO 8 AM EDT
THURSDAY.

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-190330-
/O.NEW.KBOX.SC.Y.0038.140320T0300Z-140320T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
326 PM EDT TUE MAR 18 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM WEDNESDAY TO 8 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM WEDNESDAY TO 8 AM EDT
THURSDAY.

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
1 follow-up statement
550 
WHUS71 KBOX 190812
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
412 AM EDT WED MAR 19 2014

ANZ255-256-190915-
/O.CAN.KBOX.SC.Y.0038.000000T0000Z-140320T1200Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
412 AM EDT WED MAR 19 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

ANZ250-190915-
/O.CAN.KBOX.SC.Y.0038.140320T0300Z-140320T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
412 AM EDT WED MAR 19 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

ANZ254-190915-
/O.CAN.KBOX.SC.Y.0038.140320T0000Z-140320T1200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
412 AM EDT WED MAR 19 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Mar 18, 2:13 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Mar 18, 2:13 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
213 PM EDT TUE MAR 18 2014

.SYNOPSIS...
DRY AND UNSEASONABLY COLD WEATHER WILL CONTINUE THROUGH TONIGHT.
WEDNESDAY SHOULD REMAIN DRY WITH SEASONABLE TEMPERATURES. A WARM
FRONT WILL PRODUCE A PERIOD OF RAIN AND MIXED PRECIPITATION
WEDNESDAY NIGHT. MILD ON THURSDAY AND SEASONABLE FRIDAY PRIOR TO
ANOTHER WEATHER DISTURBANCE SATURDAY. UNSEASONABLY COLD EARLY NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

200 PM UPDATE...

DRY WEATHER FORECAST CONTINUES INTO THE AFTERNOON HOURS.
NORTHEASTERLY WINDS HAVE SWITCHED MORE TO THE EAST ALLOWING FOR
TEMPS ALONG THE EAST COAST TO REMAIN COOL...IN THE MID 30S.
PORTIONS OF THE INTERIOR...ESP ALONG THE SOUTH COAST ARE SEEING
TEMPS INTO THE LOW 40S. THESE 40S COMBINED WITH A LIGHT WIND AND
MOSTLY SUNNY SKIES PROBABLY FEELS NICE AFTER THE COOL DOWN WE
HAVE HAD OVER THE PAST FEW DAYS. EXPECT TEMPS TO INCREASE PERHAPS
ANOTHER DEGREE OR TWO BEFORE WE LOSE MAX HEATING FOR THE DAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
ANOTHER UNSEASONABLY COLD NIGHT IN STORE TONIGHT WITH MOSTLY
CLEAR SKIES AND FAIRLY LIGHT WINDS ALLOWING FOR GOOD RADIATIONAL
COOLING. HOWEVER...RETURN FLOW ABOUT HIGH PRESSURE DRIFTING E
TOWARD THE MARITIMES SHOULD PREVENT TEMPERATURES FROM GETTING AS
COLD AS THIS MORNING.

ON WEDNESDAY...A LOW PRESSURE CENTER WILL MOVE ACROSS THE GREAT
LAKES  AND AN ASSOCIATED WARM FRONT WILL BEGIN TO MAKE ITS WAY
TOWARD NEW ENGLAND. AFTER A MOSTLY CLEAR MORNING...HIGH AND MID
CLOUDS WILL INCREASE W TO E DURING THE AFTERNOON. COMPUTER MODELS
SHOW GOOD AGREEMENT WITH THE ADVANCE OF PRECIPITATION NOT REACHING
THE FORECAST AREA WESTERN BOUNDARY UNTIL 6 OR 7 PM. GIVEN A LITTLE
TIMING UNCERTAINTY 36 TO 42 HOURS OUT...INTRODUCED CHANCE POPS CT
VALLEY WESTWARD FOR LATE WEDNESDAY AFTERNOON. THE ODDS WILL FAVOR
WEDNESDAY BEING DRY...HOWEVER...THROUGHOUT THE FORECAST AREA AT
LEAST UNTIL GETTING CLOSE TO SUNSET.

WENT LARGELY WITH A MIX OF GUIDANCE FOR WEDNESDAY TEMPERATURES
WHICH WILL LIKELY FALL JUST A FEW DEGREES SHY OF THE NORMAL FOR
THIS TIME OF YEAR.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HIGHLIGHTS...

* RAIN AND MIXED PRECIP WED NIGHT FOLLOWED BY MILD WEATHER THU
* MORE RAIN OR SNOW SAT
* RETURN OF ARCTIC AIR SUNDAY NIGHT INTO THE BEGINNING OF THE WEEK

OVERVIEW...
FAIRLY ACTIVE NORTHERN STREAM DURING THE EXTENDED PERIOD WITH SERIES
OF FAST MOVING SHORTWAVES TRAVERSING THE NORTHERN CONUS. ONE SYSTEM
WILL AFFECT THE REGION WED NIGHT WITH A QUICK PERIOD OF RAIN AND
MIXED PRECIP. THE NEXT SHORTWAVE AND SFC LOW IS FORECAST TO AFFECT
SNE DURING SAT.  LOW CONFIDENCE ON THE TRACK OF THIS LOW AS THE
SHORTWAVE IS STILL OVER THE DATA SPARSE PACIFIC. ALSO CONSIDERABLE
MODEL SPREAD WITH MODELS DIVERGING AS GFS AND ITS ENSEMBLES TRENDING
NORTH WITH A TRACK ACROSS NORTHERN NEW ENG AND WARMER SOLUTION WHILE
ECMWF IS COLDER AND TRENDING S WITH TRACK SOUTH OF LONG ISLAND. GGEM
AND UKMET MORE IN LINE WITH ECMWF. WE WILL LIKELY SEE FURTHER
CHANGES IN THE FORECAST TRACK UNTIL SHORTWAVE ENERGY MOVES ONSHORE
DURING WED.  MODELS DO AGREE THAT AFTER THIS SYSTEM MOVES
OUT...ANOTHER SHOT OF ARCTIC AIR WILL INVADE NEW ENG LATE IN THE
WEEKEND INTO EARLY NEXT WEEK...WITH THE POTENTIAL FOR ANOTHER STORM
NEXT TUE.

WED NIGHT INTO THU...
COLD FRONT MOVES INTO SNE LATE WED NIGHT THEN OFFSHORE THU. MODEST
SOUTHERLY LOW LEVEL JET AHEAD OF THE FRONT ACTING ON DEEPENING
MOISTURE PLUME WILL RESULT IN A PERIOD OF SHOWERS MOVING WEST TO
EAST ACROSS SNE. PROGRESSIVE SYSTEM WILL LIMIT DURATION OF PRECIP TO
6 HOURS OR LESS FOR MOST LOCATIONS WITH QPF AVERAGING AROUND 0.25".
DESPITE SOUTHERLY LOW LEVEL JET PARTIAL THICKNESSES SUGGEST PTYPE
WILL BE AN ISSUE FOR NORTHERN ZONES.  IT IS LIKELY THERE WILL BE A
PERIOD OF SNOW OR MIXED PRECIP NORTH OF THE MASS PIKE INTO S NH AS
THE PRECIP MOVES INTO THE REGION WED EVENING AND CANT RULE OUT
POCKETS OF FZRA AS TEMPS ALOFT ARE WARMING. SFC TEMPS WILL BE
WARMING OVERNIGHT WITH PRECIP LIKELY TRANSITIONING TO RAIN EXCEPT
PERHAPS FOR PORTIONS OF SW NH.  SNOW ACCUM OF 1-3" POSSIBLE NORTH OF
ROUTE 2 INTO SW NH WITH LITTLE OR NO ACCUM TO THE SOUTH.

SHOWERS MOVE OFFSHORE THU MORNING AS FRONT MOVES TO THE EAST. THERE
MAY BE A FEW LINGERING SHOWERS AFFECTING EASTERN NEW ENG EARLY
THU...OTHERWISE A MAINLY DRY AND MILD DAY EXPECTED.  COLDER AIR
LAGGING WELL BEHIND THE FRONT AND WITH GOOD MIXING AND WESTERLY FLOW
TEMPS SHOULD REACH WELL INTO THE 50S IN THE COASTAL PLAIN AND 40S NW
HIGHER TERRAIN.

FRIDAY...
MOSUNNY SKIES AS HIGH PRES BUILDS IN FROM THE WEST WITH DRY NW FLOW.
MORE SEASONABLE TEMPS MAINLY IN THE 40S.  NEXT SYSTEM WILL BE
APPROACHING FROM THE WEST FRI NIGHT BUT THE SLOWER TIMING WILL
RESULT IN A DRY NIGHT.

SATURDAY...
LOW CONFIDENCE. LOTS OF UNCERTAINTY REGARDING THE TRACK OF LOW PRES
FROM THE WEST. CURRENT FORECAST REFLECTS NORTHERN SOLUTION OF THE
GFS AND ITS ENSEMBLES WITH SNOW CHANGING TO RAIN AND MILDER TEMPS.
HOWEVER...INTERNATIONAL MODELS ARE COLDER AND FURTHER S WITH LOW
TRACK AND ECMWF INDICATING MOSTLY SNOW. STILL TIME FOR MODELS TO
CONVERGE ON A SOLUTION AS PACIFIC ENERGY MOVES ONSHORE TO THE WEST
COAST.

SUNDAY AND MONDAY...
TREND WILL BE FOR COLDER TEMPERATURES AS ANOTHER SHOT OF ARCTIC AIR
MOVES SOUTHWARD FROM CANADA. ANOMALOUS AIRMASS 2-3 SD BELOW NORMAL.
SUNDAY WILL BE A TRANSITION DAY AS THE ARCTIC FRONT MOVES THROUGH.
MORE CLOUDS EXPECTED WITH SCT FLURRIES POSSIBLE AND TEMPS IN THE 30S
TO LOWER 40S SE MA AND RI. THEN MUCH COLDER SUN NIGHT INTO MON AS
850 MB TEMPS APPROACH -20C.  MAX TEMPS MON MAINLY 20S TO LOWER 30S
WHICH WOULD BE 15 TO 20 DEGREES BELOW NORMAL.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

BEFORE 00Z...HIGH CONFIDENCE IN VFR CONDITIONS. EXPECT EASTERLY
WINDS TO DIE DOWN AFTER SUNSET TO BECOME MORE LIGHT AND VARIABLE.

TONIGHT AND TOMORROW...HIGH CONFIDENCE IN VFR. GUIDANCE IS SHOWING
SOME LOW VFR/MVFR CIGS DEVELOPING ALONG THE EAST COAST BY THE
AFTERNOON...LOW CONFIDENCE. OTHERWISE THERE WILL BE INCREASE IN MID
LEVEL CLOUDS FROM W TO E DURING THE AFTERNOON.

TOMORROW NIGHT...MVFR/IFR LIKELY AS A FRONTAL SYSTEM MOVES
THROUGH. SITES SOUTH OF ROUTE 2 WILL SEE MAINLY RAIN WHILE NORTH
OF ROUTE 2 WILL START OUT AS SNOW...THEN WINTRY MIX TO FINALLY
RAIN.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF. LOW PROBABILITY OF PERHAPS
SOME MVFR CIGS BY THE AFTERNOON HOURS.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF.

OUTLOOK...THURSDAY INTO SATURDAY...

WEDNESDAY NIGHT INTO THU...HIGH CONFIDENCE. MVFR/IFR LIKELY WITH A
PERIOD OF MOSTLY RAIN WED NIGHT...BUT SOME SNOW AND MIXED PRECIP FAR
N MA AND SW NH.  IMPROVING TO VFR THU.

FRI...HIGH CONFIDENCE. VFR.

SATURDAY...MODERATE CONFIDENCE IN CONDITIONS LOWERING TO MVFR/IFR AS
PRECIP MOVES IN. LOW CONFIDENCE ON PTYPE.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /TODAY THROUGH WEDNESDAY/...
ALTHOUGH BUOY DATA ACROSS THE OUTER COASTAL WATERS ARE SCARCE...WE
HAVE SEEN SEAS SUBSIDE BELOW 5 FT AT BOTH THE BLOCK ISLAND
BUOY...44097...AND THE BUOY S OF LONG ISLAND...44017. ALTHOUGH A
SWELL WILL PERSIST...WE DO NOT SEE AN IMPETUS TO INCREASE THE
AMPLITUDE IN THE SHORT TERM. THUS HAVE DROPPED THE SMALL CRAFT
ADVISORY THAT WAS IN EFFECT FOR THE OUTER S AND SE COASTAL WATERS.
BUILDING SEAS MAY BECOME AN ISSUE AGAIN...HOWEVER....AS A
SOUTHERLY FETCH BECOMES ESTABLISHED TOWARD WEDNESDAY EVENING.

OUTLOOK...WEDNESDAY NIGHT INTO SATURDAY...

WED NIGHT...MODERATE CONFIDENCE. A PERIOD OF SCA GUSTS TO 25 KT
EXPECTED AS SOUTHERLY LOW LEVEL JET MOVES ACROSS THE WATERS. VSBYS
REDUCED IN AREAS OF RAIN.

THU INTO FRI...MODERATE CONFIDENCE. OCCASIONAL SCA GUSTS TO 25 KT
THROUGH THE PERIOD. MAINLY SW WINDS THU AND W/NW WINDS FRI.

SAT...LOW CONFIDENCE DUE TO UNCERTAINTY WITH TRACK OF LOW PRES
MOVING INTO THE REGION. WINDS WILL DEPEND ON THE TRACK OF THE LOW.

&&

.TIDES/COASTAL FLOODING...
POPULATED STORM SURGE VALUES WITH ESTOFS AND THEN UPPED THE VALUES
BY ABOUT A HALF FOOT FOR THE WEDNESDAY EVENING TIME FRAME ALONG
THE S COAST. EVEN SO...EXPECT THE WEDNESDAY EVENING HIGH TIDE
ALONG THE RI AND ADJACENT MA S COAST...INCLUDING NARRAGANSETT
BAY...TO REMAIN BELOW FLOOD STAGE.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...KJC/THOMPSON
NEAR TERM...DUNTEN/THOMPSON
SHORT TERM...THOMPSON
LONG TERM...KJC
AVIATION...KJC/DUNTEN
MARINE...KJC/THOMPSON
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Mar 18, 4:06 AM EDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
406 AM EDT TUE MAR 18 2014

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-190815-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
406 AM EDT TUE MAR 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A LOW PROBABILITY WINTER WEATHER ADVISORIES WILL BE
NEEDED WEDNESDAY NIGHT FOR PORTIONS OF NORTHWEST MASSACHUSETTS
AND SOUTHWEST NEW HAMPSHIRE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-190815-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
406 AM EDT TUE MAR 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.